# SDR CALA2022060801449

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 82,749 hours, 11,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 145T1929U9
- Condition: Cracked
- Location: Rear Spar Bulkh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2012-09-04 SUPPORT TASK EA 5340-01385 REV ORIG RHS STA955 REAR SPAR BULKHEAD FAILSAFE STRAP UNDER THE ATTACHED FITTING FOUND CRACK-TRANSFER REFER NON-ROUTINE WO.803292 AND ORIGINATED BY EMP V906449 STA955 RHS REAR SPAR BULKHEAD FAIL SAFE STRAP REPAIRED I.A.W EA5340-01385 REV ORIG OP 004 REFER CR.707569 SEQ1.926 FOR DETAIL WORK ACCOMPLISHED BY MECH V897381 AND INSPECTED BY V896816 RII INSPECTED OKAY BY HX 102369 ADD EMP:V896921
